Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Severe side effects of klonipine. Has withdrawals and is on dialysis. What can be done?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
Hi, I have a sister who was having severe side effects from klonipine and the Dr. took her off cold XXXXXXX now she is having even more sever withdrawals, and is a dialysis patient...what can we do?
Posted Sun, 29 Apr 2012 in Medicines and Side Effects
Answered by Dr. Ashish Mittal 7 hours later
Thanks for your query.

I appreciate your efforts for medical consultation in so much distress.

Important aspects of your query are:
•     31 year old female.
•     History of diabetic, dialysis, anxiety and high blood pressure.
•     Complaints of: withdrawal symptoms.

Klonipine contain Clonazepam. Its withdrawal cause severe anxiety, insomnia, restlessness, palpitation and even seizure in severe withdrawal.

I need following information to help you better:

-Duration of Klonipine use.
-Current pattern of klonipine use: amount and time.
-Current renal function: serum urea and creatinine level.
-Detail of current medicines: name and dose.

Awaiting your reply to answer you better.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor